# SDR HALA2016120900530

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 101,876 hours, 18,240 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL PUMP (OUTLET FUEL COOLER FLANGE ) LEAKING.  REPLACED PACKING LEAK CHECK GOOD.
